MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 38 synergy drug-eluting stent was advanced but failed to cross the lesion and flaw in stent strut was noted.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 38 synergy drug-eluting stent was advanced but failed to cross the lesion and flaw in stent strut was noted.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the target lesion was located in the left anterior descending artery and the stent strut on proximal end of the stent was larger than the rest of the body of the stent.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 3.00 x 38 mm stent delivery system was returned for analysis.A visual examination of the stent found stent damage.Stent struts from the proximal stent region were noted to be lifted and pulled distally.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube shaft found no issues.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11616587
Report Number2134265-2021-04376
Device Sequence Number19582854
Product Code NIQ
UDI-Device Identifier08714729840411
UDI-Public08714729840411
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0026188584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/30/2021
05/06/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/13/2021
05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1